Winter War Manuevers VII

Hosted by the Canton of Pferdestadt | Saturday, March 7th, 2020

Join us for a day of Armored Combat

Basic Site Information

This is a DRY site.

Site Location: 220 East Fairground Street St., Marion, OH, 43302

Site Fee: Members: $10 / Non-Members: $15 / Child (5-18yrs): $5 (under 5: free) Family Cap: $30 for Members, $45 for Non-Members

Feast of Italian Pies: $5 per person. Unlimited Seats.

Gate opens at 9am, and the site closes at 9pm.

There will be a lunch tavern available on site.

Schedule

9:00 am Gate Opens
9:30 am List table opens
10:00 am Classes Begin
11:30 am Lunch Tavern Opens
4:00 pm Classes End
4:30 pm List table closes
5:00 pm Court followed by the Feast of Italian Pies

Tournament Schedule

9:30 am List table opens, List field opens for pickups & authorizations

11:00 am Novice Tournament
Format dependent on number of participants. A novice is someone who has been authorized two years or less, has not won a tournament, and has no kingdom level armored fighting awards

11:30 am Spear Tournament sponsored by HG Sir Cellach
Double elimination tournament fought with 6’ spears. No buttspikes, no back up weapons

12:00 pm Baronial Champions Tournaments sponsored by Their Excellencies Middle Marches

12:30 pm Mace and Buckler Tournament sponsored by Sir Machonna
Bring a mace (must have a lanyard or trigger) and a buckler (no more than 18”) and fight it out in Holmgang fashion. Bout victory will be 3 counted blows. Stepping outside the Holmgang circle counts as a blow.

1:00 pm Longsword Tournament sponsored by HE Sir Gebhard
Only two handed swords allowed, no backup weapons. Max weapon length is 6’. Double Elimination

1:30 pm Warlord Tournament sponsored by HG Sir Edmund

2:00 pm Three person team tournament
Sign up in teams of three (max one knight per team) and compete in the feature tournament of the day. Double Elimination.

3:00 pm Unbelt Invitational
Chivalry present will be allowed to invite an unbelt who impresses them on the day. Double Elimination.

4:30 pm List Closes

Class Schedule

10:00 am - Making a Small Forge Baron Brisi Thor Grimsson
How to make a small forge: process, constructon, and safety concerns. 1hr

11:00 am - Basic Norse (Skoldehamn) Hood Construction Lady Manne de Lynn
Supplies will be available for up to 6 people - preference may be given at teachers discretion to newer attendees. Handouts will be available for those who do not receive supplies. 1 hr.

12:00 pm - Simple Illuminated Borders Baroness Katerina Peregrine
Limit 6. Ages 14 and up. Supplies provided; please bring your own brushes and paints if you have them. Handout. No fee, donations welcome. 2 hr.

1:00 pm - Beginning Blacksmithing Sir Timothy The Just
Come learn the basics of blacksmithing. This class will be outdoors.

2:00 pm - Intro to Leatherworking Tools and Techniques Tetsuo Akira
Limit 6. Ages 14 and up. Get hands-on experience with stamps, gouges and gravers. Learn the correct technique for good results. 1 hr.

3:00 pm - Courtly Etiquette: The Does and Don'ts of Attending Court Lady Manne de Lynn
The basics of court etiquette. 1 hr
.

Event Staff

Event Coordinator: Ula'an Checheg (mka Rose Kraftick)

Marshall in Charge: Duke Edmund of Hertford (Donald Strubler)

Registration: Gregor MacCrae (Greg Humphries)

Please make checks out to "SCA, Inc - Canton of Pferdestadt"

A&S Coordinator: Duchess Kateryn Bronwen of Gloucester (Katrina Strubler)

Lunch Tavern: Lady Acelin of the Wilds (Lynn Poreman)

Royalty Liason: Baroness Chandara Gamal (Dixie Baker-Needles)